Verallgemeinerungen eines Satzes von H. Steinhaus.

Wolfgang Sander

Manuscripta mathematica (1976)

  • Volume: 18, page 25-42
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Sander, Wolfgang. "Verallgemeinerungen eines Satzes von H. Steinhaus.." Manuscripta mathematica 18 (1976): 25-42. <>.

author = {Sander, Wolfgang},
journal = {Manuscripta mathematica},
pages = {25-42},
title = {Verallgemeinerungen eines Satzes von H. Steinhaus.},
url = {},
volume = {18},
year = {1976},

AU - Sander, Wolfgang
TI - Verallgemeinerungen eines Satzes von H. Steinhaus.
JO - Manuscripta mathematica
PY - 1976
VL - 18
SP - 25
EP - 42
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.